Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 64 years I have poor Memory, I get Emotional while talking and Tears Start Coming out What Should I do? Secondly I am suffering from erectile Disfunctioning from a long time. I am sugar Patient, High B.P. And Higher side Cholesterol (LDL) patient.

1 Doctor Answered
You have poor memory .may be your blood sugar levies are at times at low levels then it will result in recent memory loss. Or may have problem in brain. Neurolgist to evaluate. You have tension and you get tears now and then indicates you may have anxiety depression. You can not take betablocers s you have affected sexual function and depression for reduction of anxiety. Consult a pschiatrist for the same. Chck the diabetes status. Control your BP properly. Avoid tension. You have to take drugs for cholesterol.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.